Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I'm HATING Elavil! Phil

Posted by Sheilac on October 5, 2014, at 16:33:32

In reply to Re: I'm HATING Elavil! Sheilac, posted by Phil on October 5, 2014, at 16:20:11

Yea. When my one doc gave me Elavil for my neuropathy it really helped my pain. But she had no idea what Geodon was and I didn't realize there could be a problem. I figured that Geodon was my mood stabilizer and there'd be no problem. If anything I figured I could just up my dose of Geodon.

After a few days on Elavil I was almost full blown manic. I thought at first I just needed to up my Geodon, but I called my pharmacist and he said that both drugs work on some of the same neurotransmitters. If it wasn't for him, I'd probably be in the hospital from having a heart attack from taking both drugs together.

I'm no longer manic and I'm not depressed. I'm just mixed up. The Elavil makes me nauseous and jittery. The Trileptal works great as an anti-manic. But I'm miserable.

Everyone says Elavil will knock you out and you'll sleep great. Not me. But I do tend to have the opposite effect with some meds. But I think Elavil in bipolar is bad news. I can't take any antidepressants. They make me crazy hypomanic.

Maybe tonight I'll try taking just the Trileptal and in the morning I'll try taking the Elavil. Maybe then I'll have a chance if getting some sleep.

I just hate how I feel and miss the simplicity of Geodon. It worked for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1071870
URL: http://www.dr-bob.org/babble/20140914/msgs/1071894.html